Alert archive / New Mexico / High Wind Warnings in 2010

High Wind Warning 3, NWS Midland/Odessa, TX

January 19, 2010Eddy County, New Mexico

NWS Midland/Odessa, TX issued this high wind warning at Jan 19, 2010, 10:19 AM MST for Eddy County, New Mexico. It took effect at Jan 19, 2010, 11:00 AM MST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 19, 2010, 10:19 AM MST (17:19 UTC)
In effect from
Jan 19, 2010, 11:00 AM MST
Expired
Jan 19, 2010, 5:00 PM MST
In force
6 hr
Issued by
NWS Midland/Odessa, TX

County Eddy County, NM

The radar

The Holloman AFB radar (KHDX), 183 km from the middle of the area, began a volume at 17:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 5.3 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2010-01-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2010-01-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 241 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3163 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
241 m²/s²
0-3 km storm-relative helicity
339 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

197 
WWUS74 KMAF 191719
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1119 AM CST TUE JAN 19 2010

...STRONG WINDS WILL IMPACT THE GUADALUPE MOUNTAINS THIS AFTERNOON
AND BOTH THE GUADALUPE AND DAVIS MOUNTAIN RANGES WEDNESDAY...

.STRONG MID LEVEL WINDS WILL SPREAD ACROSS THE GUADALUPE MOUNTAINS
THIS AFTERNOON AROUND THE BASE OF AN UPPER LEVEL SYSTEM MOVING
ACROSS NEW MEXICO. HIGH WINDS ARE EXPECTED THROUGH THE AFTERNOON
HOURS...BEFORE DIMINISHING BY EARLY EVENING. ANOTHER POTENT UPPER
LEVEL STORM SYSTEM WILL PASS TO THE NORTH OF THE REGION AGAIN
WEDNESDAY. STRONG MID LEVEL WINDS AROUND THE BASE OF THIS SYSTEM
WILL ONCE AGAIN BE FORCED DOWNWARD ACROSS THE GUADALUPE MOUNTAINS...
AND ALSO THE DAVIS MOUNTAINS DURING THE DAY WEDNESDAY. 

NMZ027-TXZ258-192200-
/O.NEW.KMAF.HW.W.0003.100119T1800Z-100120T0000Z/
/O.CON.KMAF.HW.W.0002.100120T1200Z-100121T0300Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...PINE SPRINGS
1019 AM MST TUE JAN 19 2010

...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...
...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 8 PM MST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH
WIND WARNING FOR THE GUADALUPE MOUNTAINS...WHICH IS IN EFFECT
UNTIL 5 PM MST THIS AFTERNOON. A HIGH WIND WARNING REMAINS IN
EFFECT FROM 5 AM TO 8 PM MST WEDNESDAY.

WEST TO SOUTHWEST WINDS WILL INCREASE TO 35 TO 45 MPH...WITH A FEW
GUSTS AROUND 60 MPH ACROSS THE GUADALUPE MOUNTAINS THIS AFTERNOON.
WINDS ARE EXPECTED TO DIMINISH BY EARLY THIS EVENING. 

WEST TO SOUTHWEST WINDS OF 25 TO 35 MPH ARE EXPECTED TO INCREASE
TO 40 TO 50 MPH...WITH GUSTS NEAR 70 MPH WEDNESDAY. THESE STRONG
WINDS WILL CONTINUE THROUGH THE EARLY EVENING HOURS BEFORE
GRADUALLY DIMINISHING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND IS
IMMINENT OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH
OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

TXZ074-192200-
/O.CON.KMAF.HW.W.0002.100120T1200Z-100121T0300Z/
DAVIS/APACHE MOUNTAINS AREA-
INCLUDING THE CITY OF...ALPINE
1119 AM CST TUE JAN 19 2010

...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 9 PM CST
WEDNESDAY...

A HIGH WIND WARNING FOR ELEVATIONS ABOVE 6000 FEET IN THE DAVIS
MOUNTAINS REMAINS IN EFFECT FROM 6 AM TO 9 PM CST WEDNESDAY.

WEST TO SOUTHWEST WINDS OF 25 TO 35 MPH ARE EXPECTED TO INCREASE
TO 40 TO 50 MPH...WITH GUSTS NEAR 70 MPH ACROSS THE HIGHER
ELEVATIONS OF THE DAVIS MOUNTAINS WEDNESDAY. THESE STRONG
WINDS WILL CONTINUE THROUGH THE EARLY EVENING HOURS BEFORE
GRADUALLY DIMINISHING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND IS
IMMINENT OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH
OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
2 follow-up statements
001 
WWUS74 KMAF 192015
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
215 PM CST TUE JAN 19 2010

...VERY WINDY CONDITIONS ACROSS THE GUADALUPE MOUNTAINS...
SOUTHEAST NEW MEXICO PLAINS...AND THE NORTHWEST PERMIAN BASIN 
THIS AFTERNOON...

...STRONG WINDS EXPECTED ACROSS BOTH THE GUADALUPE AND DAVIS
MOUNTAIN RANGES WEDNESDAY...

.STRONG MID LEVEL WINDS WILL SPREAD ACROSS THE GUADALUPE
MOUNTAINS...SOUTHEAST NEW MEXICO PLAINS...AND THE NORTHWEST
PERMIAN BASIN THIS AFTERNOON AROUND THE BASE OF AN UPPER LEVEL
SYSTEM MOVING ACROSS NEW MEXICO. VERY WINDY CONDITIONS ARE
EXPECTED ACROSS THESE LOCATIONS THROUGH THE AFTERNOON HOURS...
BEFORE DIMINISHING BY EARLY EVENING. 

ANOTHER POTENT UPPER LEVEL STORM SYSTEM WILL PASS TO THE NORTH OF
THE REGION AGAIN WEDNESDAY. STRONG MID LEVEL WINDS AROUND THE BASE
OF THIS SYSTEM WILL ONCE AGAIN BE FORCED DOWNWARD ACROSS THE
GUADALUPE MOUNTAINS...AND ALSO THE DAVIS MOUNTAINS DURING THE DAY
WEDNESDAY.

NMZ027-TXZ258-200000-
/O.CON.KMAF.HW.W.0003.000000T0000Z-100120T0000Z/
/O.CON.KMAF.HW.W.0002.100120T1200Z-100121T0300Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...PINE SPRINGS
115 PM MST TUE JAN 19 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...
...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 8 PM MST
WEDNESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FOR THE GUADALUPE MOUNTAINS
UNTIL 5 PM MST THIS AFTERNOON. A HIGH WIND WARNING REMAINS IN
EFFECT FROM 5 AM TO 8 PM MST WEDNESDAY.

WEST TO SOUTHWEST WINDS WILL INCREASE TO 35 TO 45 MPH...WITH A
FEW GUSTS AROUND 60 MPH ACROSS THE GUADALUPE MOUNTAINS THIS
AFTERNOON. WINDS ARE EXPECTED TO DIMINISH BY EARLY THIS EVENING.

WEST TO SOUTHWEST WINDS ARE EXPECTED TO INCREASE TO 40 TO 50
MPH...WITH GUSTS NEAR 70 MPH WEDNESDAY. THESE STRONG WINDS WILL
CONTINUE THROUGH THE EARLY EVENING HOURS BEFORE GRADUALLY
DIMINISHING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND IS
IMMINENT OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH
OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

TXZ074-200000-
/O.CON.KMAF.HW.W.0002.100120T1200Z-100121T0300Z/
DAVIS/APACHE MOUNTAINS AREA-
INCLUDING THE CITY OF...ALPINE
215 PM CST TUE JAN 19 2010

...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 9 PM CST
WEDNESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FOR ELEVATIONS ABOVE 6000
FEET IN THE DAVIS MOUNTAINS FROM 6 AM TO 9 PM CST WEDNESDAY.

WEST TO SOUTHWEST WINDS OF 25 TO 35 MPH ARE EXPECTED TO INCREASE
TO 40 TO 50 MPH...WITH GUSTS NEAR 70 MPH ACROSS THE HIGHER
ELEVATIONS OF THE DAVIS MOUNTAINS WEDNESDAY. THESE STRONG WINDS
WILL CONTINUE THROUGH THE EARLY EVENING HOURS BEFORE GRADUALLY
DIMINISHING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND IS
IMMINENT OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH
OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ028-029-033-034-TXZ045-050-200000-
/O.NEW.KMAF.WI.Y.0001.100119T2015Z-100120T0000Z/
EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-
SOUTHERN LEA COUNTY-GAINES-ANDREWS-
INCLUDING THE CITIES OF...ARTESIA...CARLSBAD...TATUM...HOBBS...
LOVINGTON...EUNICE...JAL...SEMINOLE...ANDREWS
215 PM CST TUE JAN 19 2010 /115 PM MST TUE JAN 19 2010/

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A WIND
ADVISORY FOR THE SOUTHEAST NEW MEXICO PLAINS AND THE NORTHWEST
PERMIAN BASIN...WHICH IS IN EFFECT UNTIL 6 PM CST...OR 5 PM MST 
THIS EVENING.

WESTERLY WINDS OF 30 TO 35 MPH...WITH A FEW GUSTS NEAR 50 MPH CAN
BE EXPECTED ACROSS THE SOUTHEAST NEW MEXICO PLAINS AND THE
NORTHWEST PERMIAN BASIN THROUGH THE REST OF THE AFTERNOON. WINDS
WILL DIMINISH BY EARLY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ESPECIALLY CAUTIOUS THIS AFTERNOON. BE ALERT
FOR SUDDEN GUSTS OF WIND.

&&

$$
755 
WWUS74 KMAF 200007
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
607 PM CST TUE JAN 19 2010

...STRONG WINDS EXPECTED ACROSS BOTH THE GUADALUPE AND DAVIS
MOUNTAIN RANGES WEDNESDAY...

.ANOTHER POTENT UPPER LEVEL STORM SYSTEM WILL PASS TO THE NORTH
OF THE REGION AGAIN WEDNESDAY. STRONG MID LEVEL WINDS AROUND THE
BASE OF THIS SYSTEM WILL ONCE AGAIN BE FORCED DOWNWARD ACROSS THE
GUADALUPE MOUNTAINS...AND ALSO THE DAVIS MOUNTAINS DURING THE DAY
WEDNESDAY.

NMZ027-TXZ258-201045-
/O.EXP.KMAF.HW.W.0003.000000T0000Z-100120T0000Z/
/O.CON.KMAF.HW.W.0002.100120T1200Z-100121T0300Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...PINE SPRINGS
507 PM MST TUE JAN 19 2010

...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 8 PM MST
WEDNESDAY...
...HIGH WIND WARNING HAS EXPIRED...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 8 PM MST
WEDNESDAY.

WEST TO SOUTHWEST WINDS ARE EXPECTED TO INCREASE TO 40 TO 50
MPH...WITH GUSTS NEAR 70 MPH WEDNESDAY. THESE STRONG WINDS WILL
CONTINUE THROUGH THE EARLY EVENING HOURS BEFORE GRADUALLY
DIMINISHING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT
IS IMMINENT OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40
MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ028-029-033-034-TXZ045-050-200115-
/O.EXP.KMAF.WI.Y.0001.000000T0000Z-100120T0000Z/
EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-
SOUTHERN LEA COUNTY-GAINES-ANDREWS-
INCLUDING THE CITIES OF...ARTESIA...CARLSBAD...TATUM...HOBBS...
LOVINGTON...EUNICE...JAL...SEMINOLE...ANDREWS
607 PM CST TUE JAN 19 2010 /507 PM MST TUE JAN 19 2010/

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

WINDS ARE DIMINISING ACROSS THE AREA...THEREFORE THE WIND ADVISORY
HAS BEEN ALLOWED TO EXPIRE.

$$

TXZ074-201045-
/O.CON.KMAF.HW.W.0002.100120T1200Z-100121T0300Z/
DAVIS/APACHE MOUNTAINS AREA-
INCLUDING THE CITY OF...ALPINE
607 PM CST TUE JAN 19 2010

...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 9 PM CST
WEDNESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 9 PM CST
WEDNESDAY. 

WEST TO SOUTHWEST WINDS OF 25 TO 35 MPH ARE EXPECTED TO INCREASE
TO 40 TO 50 MPH...WITH GUSTS NEAR 70 MPH ACROSS THE HIGHER
ELEVATIONS OF THE DAVIS MOUNTAINS WEDNESDAY. THESE STRONG WINDS
WILL CONTINUE THROUGH THE EARLY EVENING HOURS BEFORE GRADUALLY
DIMINISHING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT
IS IMMINENT OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40
MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind warning went out at Jan 19, 10:05 AM MST, 14 minutes earlier.

Area forecast discussion, Jan 19, 10:05 AM MST, 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1105 AM CST TUE JAN 19 2010

.UPDATE...
THE UPDATED PUBLIC AND AVIATION FORECAST DISCUSSIONS HAVE BEEN
INCLUDED BELOW.

&&

.DISCUSSION...
SURFACE LOW PRESSURE WILL CONTINUE TO DEEPEN IN THE VICINITY OF
THE OKLAHOMA AND TEXAS PANHANDLES THIS AFTERNOON...AS A SHORTWAVE
TROUGH LIFTS ACROSS NEW MEXICO AND COLORADO. STRONG WESTERLY MID
LEVEL WINDS WILL BE TRANSLATING ACROSS WEST TEXAS AND SOUTHEAST
NEW MEXICO ON THE SOUTHERN FRINGE OF THIS FEATURE THROUGH THE
AFTERNOON HOURS. THE LATEST WRF CROSS SECTIONAL DATA INDICATES
INCREASING SUBSIDENCE ACROSS THE GUADALUPE MOUNTAINS THIS
AFTERNOON...WHICH WILL SUPPORT A FORCING OF THE STRONGER WINDS
ALOFT. WE WILL ISSUE A HIGH WIND WARNING FOR THE GUADALUPE
MOUNTAINS THAT WILL BE EFFECTIVE THROUGH THE AFTERNOON. AN
INCREASING SURFACE PRESSURE GRADIENT...ALONG WITH THE STRONGER
WINDS ALOFT WILL ALSO SUPPORT WINDY CONDITIONS ACROSS MUCH OF THE
REMAINDER OF THE PLAINS THIS AFTERNOON. WINDS MAY FLIRT WITH
ADVISORY CRITERIA ACROSS THE SOUTHEAST NEW MEXICO PLAINS...AND WE
WILL CONTINUE TO MONITOR. FOR NOW...WE HAVE INCREASED GRIDDED WIND
SPEEDS THROUGH THE AFTERNOON HOURS. MINOR ADJUSTMENTS WERE MADE TO
THE SKY GRIDS THIS AFTERNOON...FORECAST HIGH TEMPERATURES CURRENTLY
LOOK TO BE FINE. UPDATES OUT SHORTLY.

&&

.AVIATION...
VFR CONDITIONS ARE EXPECTED THROUGH THE NEXT 24 HOURS. W/SW WINDS
WILL INCREASE TO 20-25 KNOTS...WITH A FEW GUSTS 30-35 KNOTS ACROSS
SOUTHEAST NEW MEXICO AND NORTHERN PORTIONS OF WEST TEXAS THIS
AFTERNOON. WINDS WILL DIMINISH AROUND 00Z. LIGHT WINDS ARE
EXPECTED OVERNIGHT.

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...HIGH WIND WARNING UNTIL 5 PM MST THIS AFTERNOON FOR THE
     FOLLOWING ZONES... GUADALUPE MOUNTAINS OF EDDY COUNTY.

     HIGH WIND WARNING FROM 5 AM TO 8 PM MST WEDNESDAY FOR THE
     FOLLOWING ZONES... GUADALUPE MOUNTAINS OF EDDY COUNTY.

TX...HIGH WIND WARNING UNTIL 5 PM MST THIS AFTERNOON FOR THE
     FOLLOWING ZONES... GUADALUPE MOUNTAINS.

     HIGH WIND WARNING FROM 6 AM CST /5 AM MST/ TO 9 PM CST /8 PM
     MST/ WEDNESDAY FOR THE FOLLOWING ZONES... DAVIS/APACHE
     MOUNTAINS AREA...GUADALUPE MOUNTAINS.

&&

21
Hazardous weather outlook, Jan 19, 3:21 AM MST, 6 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
421 AM CST TUE JAN 19 2010

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-201030-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
421 AM CST TUE JAN 19 2010 /321 AM MST TUE JAN 19 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WEDNESDAY...SOUTHWEST WINDS WILL INCREASE THROUGH THE DAY IN THE GUADALUPE
MOUNTAINS...TO 35 TO 50 MPH...AND GUSTING TO 75 MPH.  IN THE DAVIS
MOUNTAINS...SOUTHWEST WINDS WILL INCREASE TO 30 TO 35 MPH...GUSTING
TO 55 MPH. A HIGH WIND WARNING HAS BEEN ISSUED FOR THE GUADALUPE AND
DAVIS MOUNTAINS WEDNESDAY.  WINDY CONDITIONS WILL ALSO BE POSSIBLE
SATURDAY.  OTHERWISE...THE PROBABILITY FOR WIDESPREAD HAZARDOUS
WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

44

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 19, 3:49 AM MSTHigh Wind WarningMAFEddy37 hr
Jan 19, 1:15 PM MSTWind AdvisoryMAFEddy, Lea4 hr

Nearby

High Wind Warnings in New Mexico, 2010High Wind Warnings in Texas, 2010Every high wind warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.